MathSciNet Relay Station
MathSciNet bibliographic data
MR2875304 03F60 (03D78 54F15)
Couch, P. J.; Daniel, B. D.; McNicholl, Timothy H. Computing space-filling curves. Theory Comput. Syst. 50 (2012), no. 2, 370–386.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement